# SDR UALA2009122103954

- Difficulty date: December 21, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 53,260 hours, 19,236 cycles
- Engine: Iae V2527A5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102EH2EB
- Part serial: 20611E
- Condition: Faulty
- Location: Tat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOST BOTH AUTOPILOT AND AUTOTHROTTLES, FLIGHT DIVERTED. REPLACED RIGHT STATIC PRESSURE AIR DATA MODULE  NUMBER 19FP4 (PRECAUTIONARY). CURRENT STATUS NO FAULTS. NR 2 TAT PROBE READS LOW, REPLACED PROBE. RPLC'D ADRIU 3 (P/N HG1150AC06-18, POSITION 3). ACCMP'D CAT III TEST. ACFT OPS NORMAL.
